標題: GREENS IMPEDANCE FUNCTION-APPROACH FOR PROPAGATION CHARACTERISTICS OF GENERALIZED STRIPLINES AND SLOTLINES ON NONLAYERED SUBSTRATES
作者: HUANG, JW
TZUANG, CKC
交大名義發表
電信工程研究所
National Chiao Tung University
Institute of Communications Engineering
公開日期: 1-十二月-1994
摘要: A newly proposed generalized full-wave space-domain integral equation technique incorporating dyadic Green's impedance function and a new set of basis functions are presented for the analysis of striplines and slotlines arbitrarily integrated on multiple nonlayered sustrates. The generalized full-wave integral equation technique is validated by conducting convergence study and several case studies. The theoretical dispersion characteristic of the transmission lines obtained here are in very good agreement with the published and measured data for the modified Microslab and the microstrip proximity effect near substrate edge. For the slotline type problem, where a new set of current basis function must be derived to be incorperated into Green's impendance function approach, the new approach presented here shows that the corresponding propagation characteristics thus obtained are also in excellent agreement with those reported in the available literature, which normally used the slot electric fields as the unknowns. To explain bow general the present formulation is, it can be reduced to the well-known spectral domain formulation for any guided-wave structure containing only layered substrates.
URI: http://dx.doi.org/10.1109/22.339758
http://hdl.handle.net/11536/2211
ISSN: 0018-9480
DOI: 10.1109/22.339758
期刊: IEEE TRANSACTIONS ON MICROWAVE THEORY AND TECHNIQUES
Volume: 42
Issue: 12
起始頁: 2317
結束頁: 2327
顯示於類別:期刊論文


文件中的檔案:

  1. A1994QA30400018.pdf